# SDR SWAA2022092082453

- Difficulty date: September 17, 2022
- Submitted: September 20, 2022
- Operation: Air carrier
- Aircraft: N8568Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64248
- Aircraft time: 14,747 hours, 7,189 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Inoperative
- Location: Fwd Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR HAS TWO EGRESS LAMPS INOP. / [01] RELAMPED FWD SERVICE DOOR LIGHTS; SATISFACTORY OP CK REF AMM 33-51-01.
